# SDR SWIA202053270

- Difficulty date: August 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL TRACK CORRODED AT STGR 15L FROM FS 364 TO FS 409+17.98.  C-CHECK RO 10/13/2020.  INSTALLED NEW SECTION OF SEAT TRACK, IAW CRJ 200 AMM.  REFERENCE CONTINUATION FOR WORK PERFORMED.
